Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Randy35
Nurofen Plus addiction
  1. #1
    london2012 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default Nurofen Plus addiction

    Hello everyone,

    i would like to hear from anyone who has gone through the withdrawal of codeine, specifically nurofen plus and solpadeine plus, mainly being with the symptons/withdrawal effects of going cold turkey. which day was worse, how long did it take with the amounts taken.
    thanks

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,312

    Default

    I have no personal experience with this, but you might try re-posting in the Need to Talk part of the forum. It receives much more traffic than here and maybe someone will have some suggestions for you.

    I can say that MOST addictive substances such as codeine when going CT has around a weeks worth of symptoms with the days of 3-4 usually being the worst of it. After that the days get better and better. All depends on the amount taken daily, highest doses, and for how long. If you do re-post in that other section please provide all the info you care to share for the very best advice and suggestions. Take care and hope this helps.

    Welcome!

    -Randy
    iloerose likes this.

  3. #3
    Kingnoddy is offline New Member
    Join Date
    Feb 2015
    Posts
    1

    Default

    Quote Originally Posted by london2012 View Post
    Hello everyone,

    i would like to hear from anyone who has gone through the withdrawal of codeine, specifically nurofen plus and solpadeine plus, mainly being with the symptons/withdrawal effects of going cold turkey. which day was worse, how long did it take with the amounts taken.
    thanks
    I had a 5 year problem taking about 32 a day. I just stopped one day and went cold turkey. It was bad and after 2 days had a few days off work. I felt really bad for about 2 weeks and the dioreah was awful. After that it started to get easier. About a month and you should feel ok but will prob feel a bit depressed as not getting that happy buzz and everything looks bleak. Im 3 months free now and feel ok. Ive started going to the gym which gives me a good feeling. Im not back to normal, i know that. I havent got the motivation i used to have but 5 years abuse isnt going to fix overnight. If you can stay strong for 2 weeks u can kick it. Expect headaches, bad dioreah, i had weird feelings in my hands and feet too. Lots of water, hot showers will help. Dont take any more nurofen however tempted.

  4. #4
    london2012 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default

    Heya, thanks for replying, i did ok, a few months ago, i got down to 7 in total a day, jumped off, and had none for 5 days, then got a cold and was off work (nothing to do with tabs) then had 3 tabs one day and none for another 3 days, then gradually increased again, now pretty much back to the normal dose i was having before i reduced. i will start to reduce again soon, when i feel i can. you have done very well, hope you continue to feel better in future.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22